Algorithms for the linear complementarity problem which allow an arbitrary starting point

A.J.J. Talman, L. Van der Heyden

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

202 Downloads (Pure)
Original languageEnglish
Title of host publicationHomotopy methods and global convergence
EditorsB.C. Eaves, F.J. Gould, H.-O. Peitgen, M.J. Todd
Place of PublicationNew York, N.Y.
PublisherPlenum Press
Pages267-286
Number of pages20
ISBN (Print)030641127X
Publication statusPublished - 1983

Cite this

Talman, A. J. J., & Van der Heyden, L. (1983). Algorithms for the linear complementarity problem which allow an arbitrary starting point. In B. C. Eaves, F. J. Gould, H-O. Peitgen, & M. J. Todd (Eds.), Homotopy methods and global convergence (pp. 267-286). New York, N.Y.: Plenum Press.
Talman, A.J.J. ; Van der Heyden, L. / Algorithms for the linear complementarity problem which allow an arbitrary starting point. Homotopy methods and global convergence. editor / B.C. Eaves ; F.J. Gould ; H.-O. Peitgen ; M.J. Todd. New York, N.Y. : Plenum Press, 1983. pp. 267-286
@inbook{ececdefe89ec4a8a8a2d80b7d5401011,
title = "Algorithms for the linear complementarity problem which allow an arbitrary starting point",
author = "A.J.J. Talman and {Van der Heyden}, L.",
note = "Pagination: 20",
year = "1983",
language = "English",
isbn = "030641127X",
pages = "267--286",
editor = "B.C. Eaves and F.J. Gould and H.-O. Peitgen and M.J. Todd",
booktitle = "Homotopy methods and global convergence",
publisher = "Plenum Press",

}

Talman, AJJ & Van der Heyden, L 1983, Algorithms for the linear complementarity problem which allow an arbitrary starting point. in BC Eaves, FJ Gould, H-O Peitgen & MJ Todd (eds), Homotopy methods and global convergence. Plenum Press, New York, N.Y., pp. 267-286.

Algorithms for the linear complementarity problem which allow an arbitrary starting point. / Talman, A.J.J.; Van der Heyden, L.

Homotopy methods and global convergence. ed. / B.C. Eaves; F.J. Gould; H.-O. Peitgen; M.J. Todd. New York, N.Y. : Plenum Press, 1983. p. 267-286.

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

TY - CHAP

T1 - Algorithms for the linear complementarity problem which allow an arbitrary starting point

AU - Talman, A.J.J.

AU - Van der Heyden, L.

N1 - Pagination: 20

PY - 1983

Y1 - 1983

M3 - Chapter

SN - 030641127X

SP - 267

EP - 286

BT - Homotopy methods and global convergence

A2 - Eaves, B.C.

A2 - Gould, F.J.

A2 - Peitgen, H.-O.

A2 - Todd, M.J.

PB - Plenum Press

CY - New York, N.Y.

ER -

Talman AJJ, Van der Heyden L. Algorithms for the linear complementarity problem which allow an arbitrary starting point. In Eaves BC, Gould FJ, Peitgen H-O, Todd MJ, editors, Homotopy methods and global convergence. New York, N.Y.: Plenum Press. 1983. p. 267-286